# SDR ALGA2012061205

- Difficulty date: June 12, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N5NBMD
- Make and model: Skrsky S76C
- Aircraft serial: 760456
- Aircraft time: 14,097 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB3317201
- Condition: Making Metal
- Location: Zone 400
- Component: Main Gearbox, Skrsky
- Component part number: 7635109600044
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING CUP BREAKING DOWN CAUSING METAL PRODUCTION.
